# SDR DL764060614

- Difficulty date: July 27, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 18,832 hours, 6,303 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 8252301
- Part serial: 200001098
- Condition: Unserviceable
- Location: Left Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK PACKS OFF FOR ENG START LEFT PACK WOULD NOT COME ON.  REPLACED LEFT PACK FLOW SENSOR ASSY, CHECKS OK.
